# SDR MWEA050030

- Difficulty date: April 7, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 48,338 hours, 44,165 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9937498502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SKIN CRACKED AT STATION X15 = 136.421 AT SLAT TRACK.  INSTALLED DOUBLER AND TRIPLER.
